# SDR CKSA98370

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION, STA 340 FWD SIDE LBL33 SEAT TRACK FLANGE HAS CORROSION.  REMOVED CORROSION IAW B747 SRM 51-10-01.  FOUND OUT OF LIMITS 53-10-01.  FABRICATED REPAIR DOUBLERS IAW B747 SRM 53-10-05 FIG 1A.  INSTALLED SEAT TRACK REPAIR IAW B747 SRM 53-10-05 FIG 1A.  CORROSION TASK CARD NUMBER C53-210-07.  NON-ROUTINE TASK CARD NUMBER 25235.
